| Catalog Number |
10010453 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that bd alaris pump module smartsite low sorbing infusion set separated.The following information was received by the initial reporter with the following verbatim: we have had an issue raised at mumc in regards to there appearing to be connection issues between the bd alaris tubing and mc100 clave.Mumc is saying they believe that this has led to a central line infection when using mc100 with 10010453 and 2432-0007, they are noticing the connections are not staying tight with it ¿falling apart¿, which is new as all three codes are used widely across our sites.